Article citationsMore>>

Z. He, X. Xu, and S. Deng, “Scalable algorithms for clus-tering large datasets with mixed type attributes,” Interna-tional Journal of Intelligent Systems, Vol. 20, pp. 1077–1089, 2005.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.